# SDR SIMA20170122003

- Difficulty date: January 22, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 41,309 hours, 37,977 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION, THE MAIN LANDING GEAR DID NOT EXTEND. CREW ATTEMPTED A SECOND TIME AND GEAR FULLY EXTENDED.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE RT MLG UP LOCK BOX ASSY IAW EMB MM CH 32-33-10. OPERATIONAL AND FUNCTIONAL CHECKS GOOD .
